# SDR AALA202311273845

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 29,226 hours, 9,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE FORWARD CARGO SMOKE, SMOKE AFT CARGO SMOKE. CAME ON MOMENTARILY IN CRUISE THEN EXTINGUISHED. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DISCREPANCIES NOTED PER AMM 26-16-00.
